# SDR UIEA2015121700758

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: 548461A
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG INLET, TAI PRESS SWITCH CONNECTOR IS NOT CONNECTED.  PLUG & SWITCH SHOW SIGNS OF CORROSION.  CLEANED CONNECTOR IAW SWPM 20-60-01.  R & R TAI PRESS SWITCH IAW AMM 30-21-01.  OPERATIONS CHECK ACCOMPLISHED ON WC A-30-003-02-2.
